MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI KIT: 8.5 FR X 4IN (10 CM); CATHETER,INTRAVASCULAR,THERAP

ARROW INTERNATIONAL LLC ARROW PSI KIT: 8.5 FR X 4IN (10 CM); CATHETER,INTRAVASCULAR,THERAP
Catalog Number ASK-09804-CCH
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the side port of an introducer completely popped off from the introducer into two pieces.The catheter had been in place for six days when the side port "popped off." another catheter was re-inserted to resolve the issue.The patient had no harm or injury.
 
Additional Manufacturer Narrative
(b)(4) the customer returned one psi sheath for analysis.Signs of use in the form of biological material were observed on and within the device.Visual analysis revealed that the sheath sidearm was completely separated from the hemostasis valve body.Indentations were visible on the sidearm extrusion at the point of separation.The sheath sidearm outer diameter measured 0.2085", which is within the specification limits of 0.208"-0.212" per the sidearm extrusion graphic.The sheath sidearm inner diameter at the hub end measured 0.129", which is within the specification limits of 0.128"-0.132" per the sidearm extrusion graphic.The smaller and larger outer diameter of the hemostasis valve body at the connection site with the sidearm were measured.The larger outer diameter measured 0.1955", which is not within the specification limits of 0.198"-0.202".The smaller outer diameter measured 0.1545", which is within the specification limits of 0.1540"-0.159" per the hemostasis valve body drawing.Manufacturing was contacted as a part this complaint investigation.They confirmed the defect is due to a known manufacturing issue and a change was implemented on 22-july-2024 to increase the tooling dimensions on the hemostasis valve body connection site to improve the connection with the sidearm.The sheath involved with this complaint was manufactured 06-july-2024, which is prior to this implementation date.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit informs the user, "do not apply excessive force in placing or removing guidewire, dilator, or sheath.Excessive force can cause component damage or breakage." the customer report of a sheath sidearm separation was confirmed through complaint investigation of the returned sample.The hemostasis valve body, which connects to the sidearm, failed dimensional testing.The connection site for the sidearm to the body was undersized which could have contributed to the separation of the sidearm.Based on these circumstances, manufacturing likely caused or contributed to this event.A non-conformance was initiated to further investigate this issue.Teleflex will continue to monitor and trend on reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PSI KIT: 8.5 FR X 4IN (10 CM)
Common Device Name
CATHETER,INTRAVASCULAR,THERAP
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21178712
Report Number9680794-2025-00012
Device Sequence Number8537543
Product Code FOZ
UDI-Device Identifier10801902141023
UDI-Public(01)10801902141023(11)240909(17)260611(10)33F24D0899(21)
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K011761
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 01/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/11/2026
Device Catalogue NumberASK-09804-CCH
Device Lot Number33F24D0899
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/02/2025
Supplement Date Received by Manufacturer02/05/2025
Initial Report FDA Received Date01/17/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown